# SDR QXEA200301433

- Difficulty date: November 15, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 13,616 hours, 19,406 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- A 2.25 INCH LONG CRACK IN SKIN OF FORE RUDDER NEAR TOP AFT CORNER.  REPAIRED IAW DHC-8 RD 8-55-335.
